Hello people..i have been following this forum since i was diagnosed of hep b 8months ago .this is my first time im posting my hb profile.. Pls feel free to advise me on how to manage this bugs killing me softly..
Hbc igm -
Hbc antibody +
S total bilirubin 13
S conj. Bili. 1
S unconj. Bili 12
Dna. 102 iu/ml-- 594 copies- 2.77 log
Total protein 5.0g/I
Albumin 4.7. 3.8-4.4
Alkaline phosphatase 34u/I. 60-170u/i
S total bili. 18. 2-20
S conj. Bili. 1
S unconj. Bili. 17
Alka phosphatase. 32
S gamma GT. 13
Total bilirubin 0.2
Vit d (25 OH) total. 27.8ng/ml. Borderline
Sag quantification 18745.7 iu
I have never been on any medication..i only eat healthy food, exercise and take some vitamins(i know it wont clear the virus but it has improved my general well being as well as lowered my hbvdna)i.e milk thistle,cucumin,vit b,c,e & d, zinc,licorice root,taurine,methionine,and selenium..
May i also add that im planning to start a family soon and i am yet to see a hepatologist since i was diagnosed..i live in Nigeria(our healthcare system is one the poorest in the world) besides i dont trust the doctors .. Almost all of them are ignorant of the disease and they are so eager to put patients on lamuvidine. They get on the defensive when u try to explain the dangers of taking such drugs. t
no hbsag is not high, it is very low and it is in the range with highest hbv clearance by interferon
my suggestion is:
first of all make vitamin d to normal level, which is around 50ng/ml, this can be achieved very fast by 50.000iu d3 weekly or 10.000iu d3 daily.check both calcium and 25oh in 4-5 weeks
once vit d is at optimum level:
start alinia (nitazoxanide) 4 weeks monotherapy and then check if hbsag gets lower, if it lowers keep alinia mono until it stops decreasing, in that moment add interferon until hbsag is cleared
if alinia not available you may start tenofovir for 1 year and then add interferon checking that hbsag gets lower during tdf mono
in both cases interferon must be kept until hbsag negative combo with alinia or tdf.if there is no hbsag decrease on the combo by 24weeks you can stop tdf or alinia and then interferon too some months later
sorry i wasnt wearing galsses!your hbsg is hiigh i thought i read about 1800iu/ml
with hbsag so high there is little response to interferon, keep healthy life or you may try tenofovir for many years and then add interferon when hbsag gets low enough, studies reported a lowering of hbsag by years of tdf use
now you are inactive but such high hbsag doesn t assure 100% it will stay like this, it may stay inactive or reactivate so you need every 6 months monitoring
even if hbsag is so high you can try sequential treatment anyway, one guy on the trial had hbsag 8000iu/ml, which is in the range of interferon non response, despite this entecavir+interferon made hbsag 30iu/ml by 48 weeks of that combo.
before interferon he was on etv mono for 3 years
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.